# SDR GTIA2023061237257

- Difficulty date: June 11, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N680NK
- Make and model: Airbus A321-231
- Aircraft serial: 7870
- Aircraft time: 18,335 hours, 8,015 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62292107
- Part serial: M9557
- Condition: Unwanted Deploy
- Location: L2 Door
- Part time: 8,603 hours, 3,840 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR OVERWING SLIDE DEPLOYED-REMOVED AND REPLACED L2 DOOR OVERWING SLIDE. OPS TEST GOOD IAW AMM 25-62-47.NO DEFECTS NOTED
